# SDR SWAA980959

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- System (JASC): 5220 · Emergency Exits
- Part: Stop Pads
- Condition: Worn
- Location: Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND LEFT AND RIGHT EMERGENCY EXIT HATCH STOP PADS WORN 6 EACH.  REMOVED AND REPLACED PER BOEING MM.
